Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hair Loss
Jun 11, 2008

Hi, I have been taking Atripla since the beginning of April, 2008. I have noticed that I have been losing my hair in strands. Is this common in Aids patients? There is a pattern of male baldness in my family but i had a full head of hair, even before i started taking Atripla.

Response from Dr. Henry

Some excess hair loss can be seen with AIDS as well as some modest contribution by some HIV drugs (the FTC in Atripla occasionally seems to result in increased hair loss). For many patients other considerations (such as genetics) are a more important factor. KH



Previous
Weight Gain
Next
rash/acne

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement